... that I have started taking Alli again, my stools are oily but the oil is now red. Is that normal?
Orlistat causes Increased Defecation, Loose Stools, Oily Evacuation, Oily Rectal Leakage. So that's the source of the oily stool. As for the coloring.. That could be dangerous. Red or maroon colored stools caused by bleeding are known as hematochezia. Hematochezia may be caused by hemorrhoids or anal fissures. I would call your doctor and see what they think you should do. They will most likely get a fecal sample and check it for blood. If it's negative it my be caused by an interaction between the Orlistat and Alli. I hope this helps. Good luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2010 • 1 answer
Posted 19 Jun 2010 • 1 answer
Posted 17 Jun 2014 • 2 answers
Posted 26 Oct 2015 • 0 answers
Posted 15 Aug 2016 • 0 answers